Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Suffering from stomach pain, vomitting, itching throughout the body, difficulty in breathing, on medicines, itching still persists. Advice?

My son suddenly complained of stomach pain. He is 14 yrs old. Later he vomitted but still had stomach pain. And suddenly he started itching the whole body and it became severe. Whole body was itching. Gave him avil 25mg but no effect. Had some breathing difficulty too. Gave him ventolin 1/2tsp. Breathing became better but itching is still there. What to do?
Asked On : Tue, 28 Aug 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
thanks for your query.
i think your son had ingested some food that caused food poisoning along with some allergic reaction.
he needs to have ofloxacin-ornidazole combination twice daily for seven days along with domperidone tablets if there is persisting vomiting. Along with this he needs to have plenty of ORS to be taken orally.
Try allegra 150 mg once daily for 5-7 days and if even after 2 days itching is not improving then he should take desloratadine 5 mg daily or one decadron injection.
i think after all these your son will be quite ok.
thank you
Answered: Wed, 29 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor